Volume 20, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cohomological correspondence categories

Andrei Druzhinin and Håkon Kolderup

Algebraic & Geometric Topology 20 (2020) 1487–1541
Abstract

We prove that homotopy invariance and cancellation properties are satisfied by any category of correspondences that is defined, via Calmès and Fasel’s construction, by an underlying cohomology theory. In particular, this includes any category of correspondences arising from the cohomology theory defined by an MSL–algebra.

Keywords
correspondences, motives, motivic homotopy theory
Mathematical Subject Classification 2010
Primary: 14F42, 19E15
Secondary: 14F05, 14F35
References
Publication
Received: 25 October 2018
Revised: 8 August 2019
Accepted: 28 August 2019
Published: 27 May 2020
Authors
Andrei Druzhinin
Chebyshev Laboratory
St Petersburg State University
Saint Petersburg
Russia
Håkon Kolderup
University of Oslo
Oslo
Norway